... haldol decanoate intramuscular solution once a month. he has not started this at this time and i am concerned. help!!
4 Aug 2010
Medications such as Haldol may be needed to control behavior problems caused by a loss of judgement, increased impulsivity, and confusion.
If you are concerned about this addition you could seek a second opinion.
Read more: http://www.drugs.com/enc/dementia.html#ixzz0vbouBGZ6
- Exelon Drug Information
- Haldol Drug Information
- Haldol Decanoate Drug Information
- Namenda Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 12 Jan 2010
... was told over the phone "haldor" is what I was told. Question-my father has dementia, thought to be caused by drinking. He has been ...
3 answers • 18 May 2010
Why would Haldol be prescribed for aggressive behavior in an 85 old male with dementia,heart,stroke?
With present warnings, I am particuarly worried with sudden death of my elderly father with severe heart problems. This was precribed by his ...
2 answers • 2 Jul 2010
1 answer • 17 Jun 2011
They say dad was agitated so they gave him haldol. After FDA recommendations why would haldol be given to my 80+yr old father in post op ICU. He had ...
2 answers • 29 Aug 2014